# SDR AUS20040152

- Difficulty date: March 2, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY65015
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: JR28930A
- Condition: Cracked
- Location: Pneumatic Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 2 BLEED AIR SYSTEM BIFURCATED DUCT CRACKED IN AREA OF SUPPORT ATTACHING BRACKET ADJACENT TO THE PRSOV. CRACK LENGTH APPROXIMATELY 25MM (0.984IN).
